Mexican Doctor Gets Encephalomyelitis After Receiving Pfizer Vaccine

ER Editor: We also recommend this thread we recently discovered on Twitter, which has put together a number of social media responses from those who have had the Pfizer vaccine and suffered side effects. It is highly instructive. See https://twitter.com/sallyKP/status/1345762987764813825:

We’re running this Mexican story through the lens of Le Libre Penseur (free thinker), French dental surgeon Salim Laibi.

********

A Mexican doctor suffers serious reactions (encephalomyelitis) after receiving the Pfizer vaccine!

LE LIBRE PENSEUR

When you consider that the presence of a single steak contaminated with Escherichia coli (E.coli) causes thousands of tonnes of meat to be withdrawn from sale, it seems that the same medical rigour is not applied to the vaccination.

This is an extremely serious side effect, which is certainly not reversible. How to explain now to this victim and her family that vaccination was compulsory when she had absolutely no risk of dying from covid-19 given her age!

********

The 32-year-old health worker showed symptoms of encephalomyelitis about 30 minutes after receiving the antigen. Mexico presented the first case of a serious reaction due to the application of the coronavirus vaccine. A 32-year-old doctor in the state of Coahuila suffered symptoms of encephalomyelitis about 30 minutes after receiving a dose of the drug from Pfizer and BioNTech, according to the Ministry of Health. The health worker suffered an episode of convulsions and experienced skin rashesdecreased muscle strength and breathing difficulties. The woman was transferred to the intensive care unit where she is being treated for brain inflammation. This is the first known case of encephalitis in Mexico derived from the administration of the antigen.

The doctor received the vaccine on 30 December in a hospital of the Mexican Social Security Institute (IMSS) in the city of Monclova (Coahuila). Due to the severity of her symptoms, she was transferred to a specialised sanatorium in the state of Nuevo León. The Ministry of Health points out that the healthcare worker had a history of allergy to trimethoprim with sulfamethoxazole, an antibiotic used mainly for urinary tract infections. “Intensive specialised treatment with steroids and anticonvulsants will continue to reduce the risk of sequelae,” explained the Mexican government about the treatment of the seriously ill patient.

Mexico began administering the coronavirus vaccine on December 24 with a first shipment from the pharmaceutical company Pfizer. The government made the first group to receive the antigen health workers who treat coronavirus patients. The IMSS reported on Wednesday that out of nearly 20,000 health workers vaccinated, about 23 had mild adverse allergic reactions with symptoms such as dizziness and palpitations. Only one person had difficulty breathing after receiving the dose, but none of these episodes required hospitalisation of the antigen recipients.

In January, it is estimated that 1.4 million doses of Pfizer will arrive in the country, which will serve to give a second dose to those who have already been vaccinated. Mexico estimates that it will immunize 750,000 health care workers and by the end of the month will start with the elderly. So far, some 1.4 million people have been infected with covid and 126,500 have died from the disease, according to official data. According to the Secretary of Health, until now there were no known cases of encephalitis related to the U.S. firm’s drug.

https://www.thelibertybeacon.com/mexican-doctor-gets-encephalomyelitis-after-receiving-pfizer-vaccine/

Facebooktwitterredditpinterestlinkedinmail

Leave a Reply

You must be logged in to post a comment.